MathSciNet Relay Station
MathSciNet bibliographic data
MR1379262 (97d:13017) 13C15 (13D25)
Yassemi, Siamak G-dimension. Math. Scand. 77 (1995), no. 2, 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement